Thin and thick points for branching measure on a Galton-Watson tree
Suppose that [mu] is the branching measure on the boundary of a supercritical Galton-Watson tree with offspring distribution N such that E[N log+ N]
Volume (Year): 58 (2002)
Issue (Month): 1 (May)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Shieh, Narn-Rueih & Taylor, S. James, 1998. "Logarithmic multifractal spectrum of stable occupation measure," Stochastic Processes and their Applications, Elsevier, vol. 75(2), pages 249-261, July.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:58:y:2002:i:1:p:13-22. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.